Dicyclomine HCL with Paracetamol Tablet (UNISPAS)

  • Product Name : Dicyclomine HCL with Paracetamol Tablet
  • Product Code : Unispas
  • Brand Name : UNISPAS TABLET
  • Dicyclomine with Paracetamol Tablet
  • Dicyclomine 20 mg
  • Each Uncoated Tablet Contains
  • Paracetamol 325 mg
PCD pharma company